Angular diameter distance in a clumpy universe

M. Kasai, T. Futamase, F. Takahara

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We investigate the propagation of light rays in an inhomogeneous universe by solving numerically the geodesic equation for each ray. We find that the distance-redshift relation depends on the angular scale and deviates from the standard formula to the Dyer-Roeder one for a small angular separation between rays.

Original languageEnglish
Pages (from-to)97-105
Number of pages9
JournalPhysics Letters A
Volume147
Issue number2-3
DOIs
Publication statusPublished - 1990 Jul 2

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Angular diameter distance in a clumpy universe'. Together they form a unique fingerprint.

  • Cite this